Nuromol 200mg Strong Pain Relief Tablets Ibuprofen/500mg Paracetamol 24 pack

AU$17.99
Quantity
Add To Cart
Nuromol 200mg Strong Pain Relief Tablets Ibuprofen/500mg Paracetamol 24 pack

Nuromol contains two ingredients that together deliver temporary relief of acute (short term) pain and/or inflammation.


Nuromol tablets combine the power of two active ingredients - ibuprofen and paracetamol in one tablet providing superior pain relief* for up to 8 hours. *vs 1000mg regular paracetamol. Mehlisch et al 2010. Sponsored by RB.



  • Combines ibuprofen and paracetamol for double action pain relief

  • Provides relief for up to 8 hours

Size

24 Tablets

Usage Advice

Before Use - seek medical advice if you:
- are taking other medicines
- suffer diabetes

Caution

Keep out of reach of children

Product Packaging Dimensions

Height: 61mm, Width: 117mm, Depth: 23mm, Weight: 33g

Brand

Nuromol

AU$17.99
Quantity
Add To Cart
AU$17.99
Quantity
Add To Cart